MAUDE Adverse Event Report: PRESSIO, INC. CONTINUUM ACDF IMPLANT KIT - 18X12MM ANGLED; ACDF IMPLANT SYSTEM

PRESSIO, INC. CONTINUUM ACDF IMPLANT KIT - 18X12MM ANGLED; ACDF IMPLANT SYSTEM
Model Number PS-01-1812A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a c3-c4 anterior fusion procedure that included the use of an 18mm angled continuum implant with an 8mm interbody cage filled with autograft.Two weeks post op it was identified that the interbody cage and continuum implant had migrated forward resulting in the need for a reoperation.On the x-ray imaging, the surgeon observed that the continuum implant was not flush against the interbody cage which could have allowed the migration of the interbody cage.The patient had a terrible cough due to covid post operatively which could have contributed to the migration of the interbody cage.

Brand Name
CONTINUUM ACDF IMPLANT KIT - 18X12MM ANGLED
Common Device Name
ACDF IMPLANT SYSTEM
Manufacturer (Section D)
PRESSIO, INC.
6584 poplar avenue second floo
memphis TN 38138
Manufacturer Contact
john white
6584 poplar avenue second floor
memphis, TN 38138
8666484665
MDR Report Key18007896
Report Number3027305073-2023-00001
Device Sequence Number7276970
Product Code PHQ
UDI-Device Identifier00850039803024
UDI-Public00850039803024
Combination Product (Y/N)N
PMA/510(K) Number
K200301
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPS-01-1812A
Device Catalogue NumberPS-01-1812A
Device Lot Number5008638
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY PROTI 360 8MM 15 DEGREES PEEK INTERBODY CAGE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite